Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On infinitely differentiable and Gevrey vectors for representation


Author: A. F. M. ter Elst
Journal: Proc. Amer. Math. Soc. 112 (1991), 795-802
MSC: Primary 22E30; Secondary 22E45, 22E46
MathSciNet review: 1045134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the present paper we give a condition in order that the set of infinitely differentiable vectors for a representation $ \pi $ in a Banach space be equal to the set of all infinitely differentiable vectors for the restriction of $ \pi $ to a subgroup. Similar results for Gevrey vectors and analytic vectors are proved for unitary representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 22E45, 22E46

Retrieve articles in all journals with MSC: 22E30, 22E45, 22E46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1045134-0
PII: S 0002-9939(1991)1045134-0
Article copyright: © Copyright 1991 American Mathematical Society